# SDR C2XA01TY113

- Difficulty date: September 13, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 3,447 hours, 2,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 72796
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION, THE EMERGENCY AISLE LIGHTING SYSTEM BATTERY SUPPLY NUMBER 4 WAS FOUND DEAD.  MAINTENANCE REMOVED AND REPLACED NR 4 EMERGENCY LIGHT BATTERY, IAW EMB-145-MM-33-50-04.  OPERATIONAL CHECKS WERE GOOD.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
